# SDR DHL2004806541

- Difficulty date: January 12, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR SKIN WITH 1.000 CRACK IN IT (STA 1742.000-1743.000, L-16R TO L-17R), MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7, SRM 53-5-3 FIG 1.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SKIN AREA AND FABRICATED FILLER (7075-T6AL 0.00.063), FINGER DOUBLER (7075-T6AL 0.040) AND DOUBLER (7075-T6AL 0.071) IAW SRM 53-2-1 FIG 7, SRM 53-5-3 FIG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER, FINGER DOUBLER AND DOUBLER IAW SRM 53-2-1 FIG 1, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
